I have been taking Nora_Be 0.35mg tabs for over year to decrease heavy bleeding during pre menopausal symptoms. It has workded, however for the past 10-12 months I have experienced terrible muscle spasms and tight contracted muscles in my legs and hips. At times it is extrememly difficult and painful to walk.
I have tried numerous PT. and yoga to alleviate this with minimal success. I have decided to stop taking any oral medication to rule out this as a possible cause. Anyone else experience this as a possible side effect?
Hi I have been recently diagnosed with 2 tumors in my liver from the breast cancer i also have bone mets. I have been co...2 REPLIES
i am a diabetic taking metformin 500 mg and duxet 20 mgfor depression.frequetly i drink beer about 1800 ml.it is harmful...3 REPLIES
sideaffects mixing aircept with detrol? ## side effects with aircept and detrol ## The reason you are told not to drink,...2 REPLIES
i am using beta one - xl 50 after my angio plastry for my heart.what are the side effects and for what purpose this medi...1 REPLY
Just began taking Belviq and have quickly developed a nasty sore throat and sinusitis. Has anyone else had this side eff...8 REPLIES
I have been on Bentyl for about 6 weeks and the constipation is so bad that I have had to take laxatives. I'm seriou...2 REPLIES
Is hydrochlorothiazide the same as bezide? Does bezide increase sensitivity to light (like hydrochlorothiazide) and incr...1 REPLY
why is becadexamine used? what are the side effects? ## Becadexamin is a multivitamin nutritional supplement. It contain...18 REPLIES
Can betamox cause viginal infection? ## Betamox contains the active ingredient Amoxicillin, which is an antibiotic and y...6 REPLIES
side effects of betamox 500 mg , swollen eyes -redness skin reaction, fatique , itching, restless dreaming - never exper...6 REPLIES